Archived Edition Vol. 18, No. 4, 1992

Editors: H. Brezis (Paris), S.S. Chern (Berkeley), J. Damon (Chapel Hill), G.G. Johnson (Houston), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), G. Pisier (Paris), G.-C. Rota (MIT), R. Scott (Houston), K. Uhlenbeck (Austin)
Managing Editor: V. Paulsen (Houston)

Houston Journal of Mathematics


M. G. Garroni, V. A. Solonnikov, M. A. Vivaldi
Quasi-Linear, Integro-Differential, Parabolic Problems With Non Homogeneous Conditions, pp. 481-532.

Victor K. Akatsa
Weakly Exact Complexes of Modules Over a Commutative Noetherian Ring, pp. 533-538.

Boo Rim Choe
Bocher's Theorem for M-Harmonic Functions, pp. 539-549.

K. Gopalsamy, Pei-Xuan Weng
Global Attractivity and ``Level Crossings'' in a Periodic Partial Integrodifferential Equation, pp. 551-575.

Charles Lanski
Rings With Few Nilpotents, pp. 577-590.

Yong-Hoon Lee
Multiplicity of Periodic Solutions for Second Order Weakly Coupled Systems, pp. 591-600.

Albert E. Livingston
The Class of Meromorphic Multivalent Starlike Functions, pp. 601-619.

F. Pacard
A Note on the Regularity of Weak Solutions of -Delta u, pp. 621-632.

Steven M. Seubert
On the Spectra of Finite Convolution Operators, pp. 633-641.